Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Quite Heavy Bleeding whilst on Cerazette

(3 Posts)
CDMforever Wed 15-Dec-10 18:05:06

Have had quite heavy bleeding for the past 2 weeks. I take the contraceptive pill Cerazette and have been doing so for almost a year. I haven't had a period during this time so am a bit worried.
Phoned NHS direct and spoke to a very helpful nurse who said its almost certainly hormonal but as the 2 LOs were screaming in the background I couldn't talk very much so don't really know what this means!
I'm not in any pain and don't feel faint BTW.

TryLikingClarity Thu 16-Dec-10 07:47:03

Hi,

I started a thread on the topic of cerazette yesterday.

Don't know if it'd be of help to you, but here's the link www.mumsnet.com/Talk/general_health/1105475-how-mu ch-bleeding-is-too-much

CDMforever Fri 17-Dec-10 10:40:34

Thanx clarity will have a gander.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now